Bulletin of the American Mathematical Society

On the Hauptvermutung for manifolds

D. Sullivan

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 73, Number 4 (1967), 598-600.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183528965

Mathematical Reviews number (MathSciNet)
MR0212811

Zentralblatt MATH identifier
0153.54002

Citation

Sullivan, D. On the Hauptvermutung for manifolds. Bull. Amer. Math. Soc. 73 (1967), no. 4, 598--600. https://projecteuclid.org/euclid.bams/1183528965


Export citation

References

  • 1. W. Browder, J. Levine and R. Livesay, Finding a boundary for an open manifold, Amer. J. Math. 87 (1965), 1017-1025.
  • 2. S. P. Novikov, The topological invariance of rational pontrjagin classes, Soviet Math. Dokl. 163 (1965), 298-300.
  • 3. L. Siebenmann, Ph.D. Thesis, Princeton Univ. Press, Princeton, N.J., 1965.
  • 4. D. Sullivan, Triangulating homotopy equivalences, Ph.D. Thesis 1965, Princeton University, Rice Univ. (mimeographed).
  • 5. J. Wagoner, Ph.D. thesis, Princeton Univ. Princeton, N.J., 1966.